imdepressed Posted September 25, 2011 Share Posted September 25, 2011 Okay, let me explain what happenned. On Thursday, I took 375mgs of venlafaxine (SNRI antidepressant). This is not a very high dosage, but it has some strong effects if you are not used to this level of venlafaxine. Now the big question is, why the hell did I take so much of it? Well, I was trying to make me go manic. I hadn't gone to bed the night before, because my research has showed me that sleep deprivation causes mania in bipolar patients. The nice thing is, I'm not bipolar. I was trying to make me go manic but I'm not bipolar. Got it? The nice thing is, I didn't go manic. Instead, I freaked out and got more depressed, and that made me break my mirror and throw 1725mgs of venlafaxine on the floor (that was all the venfalaxine I had left). Then I sat down and looked at the pills for a while. I thought about having it all and kill myself, but I didn't do it. After that, my mother found me and took me to the hospital. There, I freaked out a little more and got tied to a stretcher after attacking the security, my mother's friend and my mother. Right now I'm at home, with a nurse looking after me so I won't kill myself. Life looks like a dream. Literally. Nothing looks real since I came back from the hospital. What I'm trying to say is, I hate my nurse and I wanted a gun to kill myself. PS.: Damn it, I'm really disappointed that I didn't get that manic episode I was looking for. Link to comment
This topic is now archived and is closed to further replies.